# SDR SWAA2017010410904

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 32,874 hours, 19,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.      R & R THE POWER SUPPLY IAW AMM.
